File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the avalanche-finiteness of Abelian Sandpiles

TitleOn the avalanche-finiteness of Abelian Sandpiles
Authors
Issue Date1995
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physa
Citation
Physica A: Statistical Mechanics And Its Applications, 1995, v. 216 n. 3, p. 227-232 How to Cite?
AbstractWe prove a necessary and sufficient condition for an Abelian Sandpile Model (ASM) to be avalanche-finite, namely: all unstable states of the system can be brought back to stability in finite number of topplings. The method is also computationally feasible since it involves no greater than O(N 3) arithmetic computations where N is the total number of sites of the system. © 1995.
Persistent Identifierhttp://hdl.handle.net/10722/174986
ISSN
2015 Impact Factor: 1.785
2015 SCImago Journal Rankings: 0.738

 

DC FieldValueLanguage
dc.contributor.authorChan, SWen_US
dc.contributor.authorChau, HFen_US
dc.date.accessioned2012-11-26T08:48:38Z-
dc.date.available2012-11-26T08:48:38Z-
dc.date.issued1995en_US
dc.identifier.citationPhysica A: Statistical Mechanics And Its Applications, 1995, v. 216 n. 3, p. 227-232en_US
dc.identifier.issn0378-4371en_US
dc.identifier.urihttp://hdl.handle.net/10722/174986-
dc.description.abstractWe prove a necessary and sufficient condition for an Abelian Sandpile Model (ASM) to be avalanche-finite, namely: all unstable states of the system can be brought back to stability in finite number of topplings. The method is also computationally feasible since it involves no greater than O(N 3) arithmetic computations where N is the total number of sites of the system. © 1995.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physaen_US
dc.relation.ispartofPhysica A: Statistical Mechanics and its Applicationsen_US
dc.titleOn the avalanche-finiteness of Abelian Sandpilesen_US
dc.typeArticleen_US
dc.identifier.emailChau, HF: hfchau@hku.hken_US
dc.identifier.authorityChau, HF=rp00669en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-30244494617en_US
dc.identifier.volume216en_US
dc.identifier.issue3en_US
dc.identifier.spage227en_US
dc.identifier.epage232en_US
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridChan, SW=7404255242en_US
dc.identifier.scopusauthoridChau, HF=7005742276en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats